# SDR TWAA9713201

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 720 - DURING CLIMB, THE NR 2 ENGINE, S/N 4603, INDICATED HIGH OIL PRESSURE.  CLEANED CONNECTOR AND CHECKED PIN GRIP ON THE OIL PRESSURE TRANSMITTER, RAN ENGINE OPERATIONAL CHECK NORMAL.  (M)
